Propafenone toxicity and subsequent resolution of QRS widening can induce persistent T-wave changes known as cardiac memory.
Alerts clinicians to cardiac memory T-waves after propafenone toxicity resolves; single case leaves open generalizability and mechanisms.
Propafenone toxicity can cause significant QRS widening and markedly abnormal ventricular activation pattern. Aberrant ventricular activation upon its resolution is known to produce persistent T-wave changes known as "cardiac memory" (CM). A 74-year-old woman presented with a severely abnormal electrocardiogram consistent with propafenone toxicity. As her QRS complex narrowed, T-wave inversions developed with the T-wave axis and resolution kinetics consistent with CM. Abnormal ventricular activation due to propafenone toxicity can result in CM development.
No takes yet. Share an insight, caveat, or question.
Wylie et al. (2007) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: